Doklady Mathematics

, Volume 96, Issue 3, pp 616–619 | Cite as

Stable cohomology of spaces of non-resultant polynomial systems in ℝ 3

  • V. A. Vassiliev


The stabilization of cohomology rings of spaces of non-resultant homogeneous polynomial systems of growing degree in ℝ3 is studied. The rational stable cohomology rings are explicitly calculated, and the instant of stabilization is estimated.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. I. Arnold, Trans. Moscow Math. Soc. 21, 30–52 (1970).Google Scholar
  2. 2.
    M. Goresky and R. MacPherson, Stratified Morse Theory (Springer, Berlin, 1988).CrossRefzbMATHGoogle Scholar
  3. 3.
    A. Gorinov, Ann. Fac. Toulouse Math. (6) 14 (3), 395–434 (2005). arXiv: math.AT/0105108.MathSciNetCrossRefGoogle Scholar
  4. 4.
    B. Knudsen, Betti Numbers and Stability for Configuration Spaces via Factorization Homology. arXiv:1405. 6696.Google Scholar
  5. 5.
    V. A. Vassiliev, Complements of Discriminants of Smooth Maps: Topology and Applications (Amer. Math. Soc., Providence, R.I., 1992).Google Scholar
  6. 6.
    V. A. Vassiliev, Arnold Math. J. 1 (3), 233–242 (2015). arXiv: 1409.6005.MathSciNetCrossRefGoogle Scholar
  7. 7.
    V. A. Vassiliev, Rational Homology of the Order Complex of Zero Sets of Homogeneous Quadratic Polynomial Systems in R3, Proc. Steklov Inst. Math. 290, 197–209 (2015). arXiv: 1501.06063zbMATHGoogle Scholar
  8. 8.
    V. A. Vassiliev, Izv. Math. 80 (4), 791–810 (2016). arXiv: 1412.8194.MathSciNetCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Steklov Mathematical Institute of Russian Academy of SciencesMoscowRussia

Personalised recommendations